| Catalog Number |
337.84 |
| Medical Device Problem Code |
Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The physician reported that during vitrectomy surgery, an ophthalmic device tube was blocked and cannot aspirate normally.The surgery was completed on the same day with alternative product.There was no further patient impact was reported, additional information has been requested, but none received to date.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).